Thank you for your wonderful support, all the comments that I have received on my recent blog about suicide were really lovely and full of care. I am trying to reply to all, it takes time. I am very weak. My apologies for delay. I still feel that it would be better if I wasn't alive but I am still here....
I have resigned for now from seeking doctors advice on my health problems I do acknowledge that I just have to experiment with my body... I won't get much medical help...scary ( I know that I might need surgery- gynecological problems, but I am leaving this aside and god knows how that is going to end..)
I was on NDT - ERFA for about 16 days now.
I have started on a very low dose 1/8 of a grain for 2 days.
2 next day on 1/4 of a grain
7 -8 days ( cant exactly remember ) on 1/2 of a grain ( first whole tablet in the morning, then I split the dose in two) - at the beginning i felt anxious and jittery and increasingly more depressed but depression is linked in my opinion to not being able to deal with the whole aspect of becoming ill, losing my memory which makes me really sad and other unpleasant symptoms and lack of medical care of course.
last 2 days I was on 1/2 of a grain in the morning and 1/4 grain in the evening.
What I have noticed is that just after increasing the dose my temperature is raising but after few days it is dropping again. ( adrenals or my body is adjusting to drug and asking for more ?)
After 2 days - well today is a 3rd day of taking 3/4 of a grain my temperature is lower again ( 35.7 - 35.9 during a day)
Shall I increase the dose or shall I wait ?. It might be that the stress and all unhappiness, depression and felling that I am in a place where doctors know nothing drains my weak body out of energy which causes temperature drop.
Would that be harmful if I increase the dose from 3/4 ( 1/2 in the morning and 1/4 in the afternoon) to 1 grain now ( 1/2 in the morning and 1/2 in the afternoon )?
I have never tested my adrenals but believe that after what i have been trough my adrenals are not in the best shape.
I wrote and email to dr S a while ago but he is very busy and tired and cannot answer.
Does anybody has any suggestions please?